Megadol Syrup 60ml
IBUPROFEN-0 + PARACETAMOL-0
Megadol Syrup 60ml
Megadol Syrup 60ml belongs to a class of painkillers called as non-steroidal anti-inflammatory drugs (NSAIDs). It relieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), dental pain and reduces fever. Pain can be temporary (acute) or long-lasting (chronic) in nature. Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or other organs. While, chronic pain lasts for a long duration and is caused due to pathologies like nerve damage, osteoarthritis etc. Besides this it is also useful for dental pain which can occur due to damage to the tooth nerve, infection, decay, extraction or injury.
Megadol Syrup 60ml is composed of two medicines namely Ibuprofen and Paracetamol. Ibuprofen is known to have an analgesic and anti-inflammatory effect for reducing mild to moderate pain. It works by blocking the effect of a chemical known as prostaglandin responsible for inducing pain and inflammation in our body. Paracetamol acts as a mild analgesic and antipyretic (fever reducer). It lowers the elevated body temperature and mild pain by inhibiting the synthesis of a chemical messenger (prostaglandin) and by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Together all these two medicines help in reducing mild to moderate pain in a shorter duration.
Megadol Syrup 60ml can be taken with or after the meal. If stomach upset or irritation occurs, it is advisable to take Megadol Syrup 60ml with food or milk. It should be swallowed whole with a glass of water. Do not crush or chew the tablets. Do not take Megadol Syrup 60ml if your pain lasts for more than ten days or fever lasting for more than three days. Do not take double dose if you missed one dose. Like all medicines, Megadol Syrup 60ml may cause side effects, although not everybody gets them. Stop taking this medicine if you experience symptoms like tightness of the chest, breathing difficulties, fever, skin rashes, increased heart rate and or in case of any signs of hypersensitivity.
Do not take Megadol Syrup 60ml if you are allergic to painkillers like aspirin, ibuprofen, naproxen, or diclofenac. It is not recommended for use in children, people with liver disease, heart disease or gastric ulcers/bleeding problems. Megadol Syrup 60ml may be associated with a small increase in the risk of heart attack (myocardial infarction). Avoid consumption of alcohol as it may damage your liver and cause increased side effects on taking this drug. Consult your doctor if your symptoms of pain, inflammation, and fever do not disappear even after ten days.
Muscle pain, Arthritis pain, Headache, Migraine, Backache, Dental pain, Fever
Store in a cool and dry place away from sunlight
Most of the side effects of Megadol Syrup 60ml do not require medical attention and gradually resolve over time. The most common side effect of Megadol Syrup 60ml are thrombocytopenia (low level of platelets), neutropenia/leucopenia (low white blood cells), skin rashes (urticaria), peptic ulcers, gastrointestinal bleeding, nausea, vomiting, diarrhea, flatulence, constipation, dyspepsia, abdominal pain, colitis (inflammation of the intestine) and Crohn's disease (inflammatory bowel disorder). These side effects are for a short time interval. However, if these side effects persist reach out to the doctor.
Caution is advised in people with underlying sensitivity to aspirin and other pain killers. Megadol Syrup 60ml is contraindicated in children below 12 years of age under 40 kg of weight. If treatment is required for more than 3 days consult your doctor. Megadol Syrup 60ml should be taken with caution if you have an allergy to paracetamol, ibuprofen, aspirin, or other pain killers, highly sensitive reactions (asthma, lip/face/throat swelling), existing stomach ulcer or bleeding associated pain killers, blood clotting disorder, heart diseases (like congestive heart failure), kidney disease, peptic ulcer, other active bleeding (like brain stroke bleeding), and severe dehydration (due to vomiting, diarrhoea). Liver damage might occur if taken for a longer duration as it contains paracetamol. The skin should be closely monitored as skin allergic reactions like Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN) have been reported with the use of Megadol Syrup 60ml. Blood pressure and cardiovascular (heart) status should be monitored closely during the treatment with Megadol Syrup 60ml especially in people affected with high blood pressure and who had a history of heart failure.
Taking Megadol Syrup 60ml with alcohol may cause dizziness or drowsiness. Besides this, it can also damage your liver if taken for a longer duration. So, avoid or limit intake of alcoholic beverages with Megadol Syrup 60ml.
Use of Megadol Syrup 60ml during pregnancy is not recommended as taking this medicine during the last 3 months of pregnancy may harm the unborn baby.
Take Megadol Syrup 60ml only if prescribed by your doctor.
After taking Megadol Syrup 60ml you may notice dizziness, sleepiness, drowsiness or fatigue as it contain paracetamol which causes sedation. So, in this you should stop taking Megadol Syrup 60ml and contact your doctor.
Megadol Syrup 60ml to be taken with caution, especially if you have a history of liver disease. Dose may have to be adjusted by your doctor.
Megadol Syrup 60ml to be taken with caution, especially if you have a history of Kidney diseases/conditions. Dose may have to be adjusted by your doctor.
This item is Not Returnable.
Expires on or after - September 2021
No, Megadol Syrup 60ml should not be taken as a long term medication as it may lead to stomach ulcers/bleeding and kidney problems. For best results of Megadol Syrup 60ml, take it in doses and duration mentioned by your doctor.
No, it is not advisable to take Megadol Syrup 60ml with depression medication. Please inform your doctor if you are taking depression medicine before starting Megadol Syrup 60ml.
Yes, Megadol Syrup 60ml is a short term medication and if you feel better you can stop taking Megadol Syrup 60ml, but only after consulting your doctor.
Megadol Syrup 60ml is known to be contra-indicated in patients with allergy to painkillers (NSAIDs) or any of the components or excipients of this medicine. Its use should also be avoided in patients with history of stomach ulcer and kidney/liver disease.
Yes, Megadol Syrup 60ml is known to cause dizziness. If you feel dizzy, please take rest and also avoid driving while you take Megadol Syrup 60ml as it can be harmful.
No, Megadol Syrup 60ml is not indicated for stomach pain. Also, If you have stomach pain post ingestion it may be a sign of stomach ulcer, or gastric bleeding. Do not take Megadol Syrup 60ml in this condition. It is better to inform your doctor in case of stomach pain post ingestion of this medication.
It depends on whether your cough and cold pills contain ibuprofen and paracetamol or not. If it contains these two medicines, do not take it. It may lead to overdosage, thereby producing unpleasant side effects. Consult your doctor before taking it in such cases.
Megadol Syrup 60ml is known to cause stomach upset in some cases. So, please take Megadol Syrup 60ml with a meal or a glass of milk to avoid upset stomach.
Alembic Road, Vadodara - 390 003, Gujarat,INDIA
1 Liquid in 1 Bottle